MathSciNet Relay Station
MathSciNet bibliographic data
MR2407069 16G10 (16D10 16D50)
Erdmann, Karin; Holm, Thorsten Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3069–3078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement